# SDR QXEA2013032000634

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 698 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25S END TIE ON THE AFT SIDE OF FRAME 698 IS CORRODED.  STRINGER 25S END TIE OUT OF LIMITS NO DAMAGE ALLOWED IAW SRM 53-40-03-00-01, REV 12.  MATCH DRILLED NEW PARTS IAW SRM 51-40-07-02-01, REV 12.  PRIOR TO MATCH DRILL, REMOVED END TIES IAW SRM 51-42-05-02-01 REV 12.  OK TO INSTALL END TIES.  INSTALLED END TIES IAW SRM 51-42-05-02-01, 51-40-15-02-01 REV 12.  PRIMED, APPLIED ALUMINIZED F24 AND APPLIED CPC IAW SRM 51-25-10-02-01 AND SRM 51-25-15-02-01, REV 12 AND AMM 51-25-01-390-801, REV 40.
